MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP

UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP
Model Number 00711770
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris endoscopy learned that contrary to the instructions for use, the user did not use tape to secure the distal attachment cap to the scope.The device subject of the event was not returned for evaluation.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The reveal® distal attachment cap instruction for use states: "prior to clinical use, inspect and familiarize yourself with the device.If damage (e.G.Tears, misshapen) is noted, do not use this product and contact your local product specialist.Verify that the outer diameter of the endoscope is compatible with the inner diameter of the reveal® distal attachment cap.Dry the tip of the endoscope by wiping with a 4x4 gauze, or dry wash cloth.It is important that the reveal® distal attachment cap and tip of the endoscope are dry to ensure that the device stays attached to the endoscope.Secure the reveal® distal attachment cap to the endoscope using medical grade tape ensuring not to cover the side hole".The product specialist offered in-service training on the proper use and operation of the device however, the customer has not yet responded.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure the reveal distal attachment cap detached from their olympus gif-h190 scope.The patient was examined however, the cap was not detected.In postoperative care, the patient expelled the cap.The patient is reported to be doing fine.
 
Additional Manufacturer Narrative
The product specialist offered in-service training on the proper use and operation of the device however, the user facility declined this offer.No additional issues have been reported.

Brand Name
REVEAL DISTAL ATTACHMENT CAP
Common Device Name
DISTAL ATTACHMENT CAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key13659550
Report Number1528319-2022-00012
Device Sequence Number17435854
Product Code OCX
UDI-Device Identifier00724995184735
UDI-Public00724995184735
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711770
Device Catalogue Number00711770
Device Lot Number2102623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown